# SDR AALA20091104TUL02

- Difficulty date: October 23, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 43,728 hours, 5,557 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62771117
- Condition: Deployed
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER ONE DOOR WAS OPENED WHEN SLIDE WAS NOT DISARMED.  SLIDE FELL ONTO STAIR TRUCK PREVENTING FULL DEPLOYMENT.  REPLACED LEFT NUMBER ONE DOOR SLIDE, BOTTLE, AND SQUIB.
